# SDR SWAA2013030813464

- Difficulty date: February 8, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N506SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24183
- Aircraft time: 70,421 hours, 66,270 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACK AT BS 908 AT STR 24L.  REPAIRED SKIN PER SRM.
